# SDR DALA2024083008593

- Difficulty date: August 28, 2024
- Submitted: August 31, 2024
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 59,201 hours, 42,207 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BEAM #1 AFT EDGE AT L1 DOOR PTAS. SUMMARY OF NRC 00320: BEAM #1 AFT EDGE AT L1 DOOR PTAS WAS REPAIRED PER B717-200 SRM 52-10-02-2R PROCEDURE 7 REPAIR 7. (LP #0526246)
